# SDR DXTA2024062512160

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N842QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000089
- Aircraft time: 1,458 hours, 897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Faulted
- Location: Main Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERIOR HANDLE WILL NOT CLOSE. TRIED TO CLOSE IT FROM THE OUTSIDE AND THE OUTSIDE LEVER WILL NOT CLOSE EITHER.  TRIED THE DOOR RESET PROCEDURE AND IT DIDNT WORK.  DOOR CANNOT BE CLOSED WITHOUT EITHER HANDLES WORKING.   PERFORMED MULTIPLE OPS CHECK OF THE CABIN DOOR WITH NO DISCREPANCIES. WORK PERFORMED IAW AMM 52-10-00,
